Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 79, NWS Lubbock, TX

April 29, 2012Lamb County, Texas

NWS Lubbock, TX issued this severe thunderstorm warning at Apr 29, 2012, 8:26 PM CDT for Lamb County, Texas. It was in force for 13 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 29, 2012, 8:26 PM CDT (01:26 UTC)
Expired
Apr 29, 2012, 8:39 PM CDT
In force
13 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon

County Lamb County, TX

The radar

The Lubbock radar (KLBB), 57 km from the middle of the area, began a volume at 01:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 29, 7:23 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 1.4 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2012-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 63 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2012-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 108 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
63 J/kg
Mixed-layer CIN
-116 J/kg
Mixed-layer LCL
2070 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
108 m²/s²
0-3 km storm-relative helicity
153 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

113 
WUUS54 KLUB 300126
SVRLUB
TXC279-300200-
/O.NEW.KLUB.SV.W.0079.120430T0126Z-120430T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
826 PM CDT SUN APR 29 2012

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN LAMB COUNTY IN NORTHWEST TEXAS.

* UNTIL 900 PM CDT

* AT 823 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL. 
  THIS STORM WAS LOCATED NEAR FIELDTON...OR 11 MILES NORTHEAST OF
  LITTLEFIELD...AND MOVING NORTH AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL IMPACT FIELDTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH
THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8067451290.

&&

LAT...LON 3424 10229 3404 10209 3398 10209 3389 10211
      3397 10229
TIME...MOT...LOC 0126Z 201DEG 22KT 3402 10216

$$

JDV
1 follow-up statement
913 
WWUS54 KLUB 300139
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
839 PM CDT SUN APR 29 2012

TXC279-300150-
/O.CAN.KLUB.SV.W.0079.000000T0000Z-120430T0200Z/
LAMB TX-
839 PM CDT SUN APR 29 2012

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LAMB COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 3424 10229 3404 10209 3398 10209 3389 10211
      3397 10229
TIME...MOT...LOC 0140Z 201DEG 22KT 3410 10212

$$

JDV

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 7:10 PM CDT, 1 hour 16 minutes earlier.

Area forecast discussion, Apr 29, 7:10 PM CDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
710 PM CDT SUN APR 29 2012

.AVIATION...
CURRENTLY MODESTLY ORGANIZED THUNDERSTORM CLUSTER ABOUT 35 MILES
WEST OF KLBB MAY DRIFT CLOSE TO OR JUST NORTH OF KLBB IN THE NEXT
ONE TO TWO HOURS...WILL KEEP A CLOSE EYE AND ADD AS PREVAILING OR
TEMPO GROUP IF IT GETS ANY NEARER. SOLUTIONS INDICATE KCDS SHOULD
SEE AN OPPORTUNITY FOR THUNDER AS WELL SHORTLY AFTER MIDNIGHT...
WE HAVE RETAINED VICINITY THUNDER MENTION FOR NOW. LOWER
ATMOSPHERE SHOULD MOISTEN AGAIN LATER TONIGHT WITH DECENT CHANCE
FOR MVFR CIGS DEVELOPING...WHICH SHOULD BREAK UP AGAIN AROUND
MIDDAY MONDAY. ADDED PROB30 THUNDER FOR KCDS VERY LATE IN TAF
PERIOD TOMORROW AFTERNOON. RMCQUEEN

&&

.PREV DISCUSSION... /ISSUED 220 PM CDT SUN APR 29 2012/

SHORT TERM...
FEATURES OF SIGNIFICANCE THIS AFTERNOON WILL BE RETREATING FRONTAL
BOUNDARY...STRETCHING FROM SW OK INTO THE NORTHERN PERMIAN BASIN
ROUGHLY ALONG A LINE AT 19Z FROM LAWTON TO SNYDER TO SEMINOLE. ALSO
DRYLINE IS EXPECTED TO TIGHTEN UP WITH MIXING ACROSS SE NM NEXT FEW
HOURS WITH PUSH EASTWARD LIKELY TOWARD THE SW SOUTH PLAINS. BEST
OPPORTUNITY FOR CONVECTIVE INITIATION APPEARS TO BE ACROSS THE
INTERSECTION OF THESE TWO FEATURES...IN THE 20-22Z TIME FRAME.
HIGH RESOLUTION MODELS HAVE BEEN HINTING AT ISOLATED CELL
DEVELOPMENT IN THE ANDREWS-SEMINOLE-LAMESA AREA MID AFTERNOON ALONG
THE NORTHWARD RETREATING FRONTAL BOUNDARY. HODOGRAPHS SUGGEST WEAK
SUPERCELL/MULTI-CELL CLUSTER ACTIVITY PROPAGATING E-NEWD INTO THE
SOUTHERN ROLLING PLAINS...VICINITY JAYTON-ASPERMONT TOWARD 00Z. FEEL
THIS IS THE MOST LIKELY AREA FOR THUNDERSTORMS ALTHOUGH WITH SOME
CLEARING ACROSS THE CENTRAL SOUTH PLAINS...SOME STORMS COULD DEVELOP
FARTHER NORTH TOWARD LUBBOCK. MODELS HAVEN'T BEEN TOO OPTIMISTIC
ABOUT THIS IDEA HOWEVER. GIVEN STRONG SHEAR AND AT LEAST 2000
MLCAPE...COULD SEE SOME 1-2 INCH HAIL REPORTS SIMILAR TO YESTERDAY/S
STORMS.

OTHER STORMS MAY DEVELOP LATER THIS EVENING IN AREA OF STRONGER
FORCING IN RIGHT REAR ENTRANCE REGION OF UPPER JET ACROSS THE
PANHANDLE...IN AREA OF INCREASING LIFT ALONG/NORTH OF RETREATING
FRONT...AS LOW LEVEL JET STRENGTHENS SOMEWHAT TOWARD 06Z. ALL
INDICATIONS ARE THAT THIS ACTIVITY WILL STAY NORTH OF THE LUB
CWA...ALTHOUGH SEVERE STORMS WILL BE LIKELY IF STORMS MANAGE TO
DEVELOP FARTHER SOUTH IN THE SOUTHERN PANHANDLE.

LOW CLOUDS TO RETURN OVER THE REGION TONIGHT IN THE 06Z-10Z TIME
FRAME...WITH A QUICKER BURN OFF TOMORROW. SHOULD SEE SIGNIFICANTLY
LESS CONVECTIVE COVERAGE MONDAY GIVEN FLAT SLIGHTLY WEAKER...
ANTICYCLONIC FLOW ACROSS WEST TEXAS. STILL PLENTY OF LOW LEVEL
MOISTURE BUT MUCH OF AREA MAY REMAIN WEAKLY CAPPED IN LIGHT SLY FLOW
REGIME.  JAMES

LONG TERM...
MAY SEE SOME CONVECTION DEVELOP MONDAY EVENING ACROSS THE FCST
AREA...MAINLY POTENTIAL FOR ISOLATED TSRA ALONG AND EAST OF THE
DRYLINE WITH BETTER CHANCES ACROSS THE ERN HALF OF THE PANHANDLE
AND WRN OKLAHOMA POSSIBLY AS FAR SOUTH AS THE CHILDRESS AREA NEAR
REMNANT OUTFLOW BOUNDARIES AND/OR FRONTAL BOUNDARY. OTHERWISE THE
WEEK AHEAD LOOKS UNEVENTFUL IF NOT HOT AND DRY. DRYLINE PROGGED TO
MOVE TO THE ROLLING PLAINS OR FARTHER EAST EACH AFTN. BEST CHANCE
FOR ISOLATED TSRA IN THE FCST AREA WILL COME TUESDAY AFTN WITH THE
DRYLINE LIKELY STAYING FARTHEST WEST THAT DAY BUT CAP STRENGTH
WILL BE A CONCERN. WEDNESDAY THROUGH SATURDAY SHOULD SEE THE
DRYLINE SHIFT EAST OF THE AREA WHILE FRIDAY AND SATURDAY WILL SEE
ADDED LIMITING EFFECT OF A RIDGE BUILDING OVERHEAD. MOS TEMPS LOOK
REASONABLE ATTM...THAT IS ABOUT 10 TO 15 DEGREES WARMER THAN
SEASONAL NORMS AND THE WARMEST DAY LOOKING TO BE FRIDAY WITH UPPER
RIDGE IN FORCE.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        54  85  55  89  52 /  50  10  10  10  10
TULIA         57  85  59  91  56 /  50  10  20  10  10
PLAINVIEW     58  86  62  92  58 /  50  10  20  10  10
LEVELLAND     58  89  61  93  58 /  40  10  10  10  10
LUBBOCK       59  89  62  94  61 /  40  10  20  10  10
DENVER CITY   57  89  59  92  59 /  30  10  10  10  10
BROWNFIELD    58  90  62  94  59 /  40  10  10  10  10
CHILDRESS     64  85  62  94  63 /  50  30  30  10  10
SPUR          65  86  63  95  61 /  50  20  20  10  10
ASPERMONT     64  88  65  92  64 /  50  20  20  10  10

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

99/99/05
Hazardous weather outlook, Apr 29, 11:17 AM CDT, 9 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1117 AM CDT SUN APR 29 2012

TXZ021>044-301630-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1117 AM CDT SUN APR 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...TODAY AND TONIGHT

CONVECTIVE

THUNDERSTORMS ARE EXPECTED TO DEVELOP NEAR THE INTERSECTION OF A
DRYLINE AND A COLD FRONT ACROSS THE SOUTHWESTERN SOUTH PLAINS BY
MID AFTERNOON. STORMS MAY DEVELOP AND MOVE NORTHEAST INTO THE
CENTRAL SOUTH PLAINS AND ROLLING PLAINS THIS EVENING. GIVEN
MODERATE INSTABILITY AND WIND SHEAR...LARGE HAIL WILL BE THE
PRIMARY THREAT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

MONDAY...ISOLATED TO SCATTERED THUNDERSTORM ACTIVITY...WITH SEVERE
WEATHER POTENTIAL...WILL BE POSSIBLE ACROSS THE SOUTHEASTERN
PANHANDLE AND ROLLING PLAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE THIS AFTERNOON INTO THIS
EVENING.

In the hours before

Local storm report, Apr 29, 7:42 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
742 PM CDT SUN APR 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     HAIL             LITTLEFIELD             33.92N 102.33W
04/29/2012  E1.75 INCH       LAMB               TX   PUBLIC

            GOLFBALL HAIL REPORTED IN LITTLEFIELD. RELAYED BY
            VIEWER TO KCBD.

&&

EVENT NUMBER LUB1200188

SRC
Special weather statement, Apr 29, 7:46 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
746 PM CDT SUN APR 29 2012

TXZ033-300115-
COCHRAN-
746 PM CDT SUN APR 29 2012

...SIGNIFICANT WEATHER ADVISORY FOR COCHRAN COUNTY...

AT 741 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES WEST OF MORTON...MOVING NORTHEAST AT 20
MPH.

NICKEL SIZE HAIL...WINDS SPEEDS UP TO 50 MPH...ARE POSSIBLE WITH THIS
STORM.

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

LAT...LON 3368 10304 3373 10304 3383 10294 3383 10270
      3377 10264 3362 10264 3355 10295 3363 10305
TIME...MOT...LOC 0046Z 225DEG 17KT 3368 10295
Local storm report, Apr 29, 8:01 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
801 PM CDT SUN APR 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0756 PM     HAIL             4 SSW WHITHARRAL        33.68N 102.35W
04/29/2012  E2.75 INCH       HOCKLEY            TX   STORM CHASER

&&

EVENT NUMBER LUB1200189

SRC
Local storm report, Apr 29, 8:06 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
806 PM CDT SUN APR 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0758 PM     TSTM WND DMG     2 E LEVELLAND           33.58N 102.33W
04/29/2012                   HOCKLEY            TX   NWS EMPLOYEE

            POWER POLES DOWN 2 MILES EAST OF LEVELLAND ON HIGHWAY
            114.

&&

EVENT NUMBER LUB1200190

SRC
Local storm report, Apr 29, 8:16 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
816 PM CDT SUN APR 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HAIL             6 NNW ROPESVILLE        33.49N 102.19W
04/29/2012  M1.75 INCH       HOCKLEY            TX   METEOROLOGIST

&&

EVENT NUMBER LUB1200191

SRC
Local storm report, Apr 29, 8:23 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
823 PM CDT SUN APR 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 PM     HAIL             SMYER                   33.59N 102.16W
04/29/2012  M1.50 INCH       HOCKLEY            TX   TRAINED SPOTTER

&&

EVENT NUMBER LUB1200192

SRC

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 7:18 PM CDTSpecial Weather StatementLUBHockley27 min
Apr 29, 7:27 PM CDTSevere Thunderstorm WarningLUBHockley, Lamb63 min
Apr 29, 7:46 PM CDTSpecial Weather StatementLUBCochran29 min
Apr 29, 7:50 PM CDTSevere Thunderstorm WarningLUBHockley, Lubbock55 min
Apr 29, 8:13 PM CDTSevere Thunderstorm WarningLUBHockley, Lubbock47 min
Apr 29, 8:14 PM CDTSevere Thunderstorm WarningLUBCastro, Hale, Lamb, Swisher46 min
Apr 29, 8:38 PM CDTTornado WarningLUBLubbock37 min
Apr 29, 8:50 PM CDTSevere Thunderstorm WarningLUBSwisher55 min
Apr 29, 9:07 PM CDTSevere Thunderstorm WarningLUBHockley68 min
Apr 29, 9:15 PM CDTTornado WarningLUBLubbock, Lynn30 min
Apr 29, 9:43 PM CDTSevere Thunderstorm WarningLUBLubbock, Lynn47 min
Apr 29, 10:00 PM CDTAreal Flood AdvisoryLUBCrosby, Garza, Hockley, Lubbock, Lynn, Terry3 hr
Apr 29, 10:05 PM CDTSevere Thunderstorm WarningLUBHockley, Lubbock, Lynn, Terry25 min
Apr 29, 10:16 PM CDTSevere Thunderstorm WarningLUBHockley44 min
Apr 29, 10:18 PM CDTSevere Thunderstorm WarningLUBCrosby, Garza, Lubbock, Lynn42 min
Apr 29, 10:25 PM CDTSevere Thunderstorm WarningLUBHockley, Lubbock, Lynn, Terry35 min
Apr 29, 10:31 PM CDTSpecial Weather StatementLUBSwisher29 min
Apr 29, 10:51 PM CDTSevere Thunderstorm WarningLUBCochran, Hockley, Lamb39 min
Apr 29, 10:52 PM CDTAreal Flood WarningLUBHockley, Lubbock, Lynn, Terry2 hr
Apr 29, 10:55 PM CDTSevere Thunderstorm WarningLUBCrosby, Garza50 min
Apr 29, 10:58 PM CDTSevere Thunderstorm WarningLUBLubbock, Lynn, Terry62 min
Apr 29, 11:10 PM CDTSevere Thunderstorm WarningLUBBailey, Lamb50 min
Apr 29, 11:14 PM CDTSevere Thunderstorm WarningLUBSwisher46 min
Apr 29, 11:32 PM CDTSevere Thunderstorm WarningLUBGarza, Lynn58 min
Apr 29, 11:34 PM CDTSevere Thunderstorm WarningLUBSwisher26 min
Apr 29, 11:37 PM CDTSpecial Weather StatementLUBLubbock38 min
Apr 29, 11:45 PM CDTSevere Thunderstorm WarningLUBCrosby45 min
Apr 29, 11:57 PM CDTSevere Thunderstorm WarningLUBBailey, Lamb48 min
Apr 30, 12:28 AM CDTSevere Thunderstorm WarningLUBGarza, Lynn47 min
Apr 30, 12:32 AM CDTSpecial Weather StatementLUBDickens28 min
Apr 30, 12:45 AM CDTSpecial Weather StatementLUBLamb30 min
Apr 30, 12:46 AM CDTAreal Flood WarningLUBCrosby, Garza, Lubbock, Lynn104 min
Apr 30, 1:01 AM CDTAreal Flood AdvisoryLUBCrosby, Garza, Hockley, Lubbock, Lynn, Terry6 hr
Apr 30, 1:07 AM CDTSevere Thunderstorm WarningLUBGarza, Kent53 min
Apr 30, 1:14 AM CDTSpecial Weather StatementLUBCastro31 min
Apr 30, 1:38 AM CDTSpecial Weather StatementLUBCastro37 min
Apr 30, 1:52 AM CDTSpecial Weather StatementLUBMotley23 min
Apr 30, 1:59 AM CDTSevere Thunderstorm WarningLUBKent28 min
Apr 30, 4:31 PM CDTSevere Thunderstorm WarningLUBCrosby, Garza29 min
Apr 30, 4:56 PM CDTSevere Thunderstorm WarningLUBCrosby, Garza, Kent34 min
Apr 30, 4:59 PM CDTSevere Thunderstorm WarningLUBCrosby, Garza31 min
Apr 30, 5:19 PM CDTSevere Thunderstorm WarningLUBGarza26 min
Apr 30, 5:26 PM CDTSevere Thunderstorm WarningLUBCrosby, Dickens34 min
Apr 30, 5:31 PM CDTSevere Thunderstorm WarningLUBDickens, Garza, Kent29 min
Apr 30, 5:54 PM CDTSevere Thunderstorm WarningLUBCrosby, Dickens, Floyd, Motley36 min
Apr 30, 5:59 PM CDTSevere Thunderstorm WarningLUBGarza, Kent31 min
Apr 30, 6:03 PM CDTSevere Thunderstorm WarningLUBCrosby, Dickens, Garza, Kent27 min
Apr 30, 6:22 PM CDTSevere Thunderstorm WarningLUBMotley38 min
Apr 30, 6:25 PM CDTSevere Thunderstorm WarningLUBKent35 min
Apr 30, 6:28 PM CDTSevere Thunderstorm WarningLUBCrosby, Dickens, Garza, Kent62 min
Apr 30, 6:39 PM CDTSevere Thunderstorm WarningLUBDickens51 min
Apr 30, 6:59 PM CDTSevere Thunderstorm WarningLUBChildress, Cottle, Hall, Motley46 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.